MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Type of Reportable Event Serious Injury
Event or Problem Description
Related mfr report: 1627487-2019-12764.It was reported the patient was experiencing insufficient therapy from the dbs system.In follow up in the clinic, the healthcare provider performed a system impedance test and discovered high/invalid impedance on one of the lead channels.The patient's dbs system could not be reprogrammed to recapture beneficial therapy.Additional follow up identified the patient underwent surgical intervention on (b)(6) for an intraoperative measurement with external devices.The results were the same as before with the invalid impedance for the lead's channel 1.The dr.Reconnected the initial ipg with the extensions without exchanging any implanted product.Additional surgical intervention may be taken at a later date.
 
Event or Problem Description
Related mfr report: 1627487-2019-12764.Follow up information received identified the patient does not want to undergo further surgery for a revision of the dbs system.
 
Additional Manufacturer Narrative
Device history record review has determined that manufacturing completed all steps correctly and there were no errors in the production of the product.Prior to release, all released units were conforming to all applicable acceptance criteria for each level build.
 
Event or Problem Description
Related mfr report: 1627487-2019-12764.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9319500
Report Number1627487-2019-12765
Device Sequence Number2373995
Product Code MHY
UDI-Device Identifier05415067020635
UDI-Public05415067020635
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2019
Device Model Number6170
Device Catalogue Number6170
Device Lot Number6130739
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer02/19/2020
05/14/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date02/19/2020
05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;